Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS State College, PA

June 3, 20205 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 9:52 AM EDT for 5 counties in Pennsylvania. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 9:52 AM EDT (13:52 UTC)
Expired
Jun 3, 2020, 10:30 AM EDT
In force
38 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 20 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:00 AM EDTTSTM WND DMG5 Nnw Irvona, PATREE DOWN ON WIRES.
Jun 3, 10:17 AM EDTTSTM WND DMG3 Sse Port Matilda, PATREES DOWN ALONG MARENGO ROAD IN HALFMOON TWP.
Jun 3, 10:18 AM EDTTSTM WND DMG1 Ssw Tyrone, PATREES AND TELEPHONE POLE DOWN ON SHORT ST IN TYRONE.
Jun 3, 10:20 AM EDTTSTM WND DMGState College, PATREE BLOCKING ROAD. 600 BLOCK OF WEST NITTANY AVE.
Jun 3, 10:22 AM EDTTSTM WND DMGRock Springs, PAA FEW TREES DOWN ON SE SIDE OF WHITEHALL RD ABOUT 0.3 MILES WEST OF FAIRBROOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

719 
WUUS51 KCTP 031352
SVRCTP
PAC013-021-027-033-061-031430-
/O.NEW.KCTP.SV.W.0039.200603T1352Z-200603T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
952 AM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southern Clearfield County in central Pennsylvania...
  Northern Huntingdon County in central Pennsylvania...
  Southern Centre County in central Pennsylvania...
  Northeastern Blair County in central Pennsylvania...
  Northeastern Cambria County in central Pennsylvania...

* Until 1030 AM EDT.

* At 951 AM EDT, severe thunderstorms were located along a line
  extending from near Rockton to 10 miles southwest of Curwensville
  to 9 miles north of Northern Cambria, moving east at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  State College, Huntingdon, Tyrone, Park Forest Village, Boalsburg,
  Pleasant Gap, Philipsburg, Curwensville, Stormstown, Lemont, Bald
  Eagle, Bellwood, Houserville, Warriors Mark, Pine Grove Mills,
  Centre Hall, Osceola Mills, Tipton, Chester Hill and Ramblewood.

This includes Interstate 99 from mile markers 41 to 81.

This includes the following COVID-19 Test Sites... 
Blue Course Drive...
Laboratory Collection Site Philipsburg...
Mount Nittany Health Boalsburg...
Mt. Nittany Medical Center Emergency...
and State College Urgent Care Center.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4103 7880 4084 7739 4073 7768 4069 7771
      4068 7770 4068 7769 4065 7775 4059 7781
      4047 7789 4074 7881
TIME...MOT...LOC 1351Z 285DEG 64KT 4100 7868 4088 7868 4079 7883 

HAIL...1.00IN
WIND...70MPH
 
$$

Lambert/Jurewicz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:42 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 3, 7:42 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service State College PA
742 AM EDT Wed Jun 3 2020

.SYNOPSIS...
Potentially strong thunderstorms are expected today and into
the evening as a frontal boundary slides southward through the
state. It will remain unsettled Thursday into Friday, and
possibly right into the weekend. High pressure and dry air take
hold Sunday and lasts into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Earlier strong/severe storms have dropped into the lower Susq
valley and continue southward. While they have weakened, some of
the cells are still potent. They continue to move into less-
favorable air, esp at the sfc. This convection seems to be more
aloft than sfc-based. They should continue to weaken.

Eyes turn to the large storms moving over LE from Lower ONT.
These are on track to reach Warren Co around 6 AM. Will see what
the lake water/temps and dewpoints do to them. This convection
is a little faster than what model solutions have going. This
would have repercussions on the going fcst, perhaps resulting
in the storms being less potent if the heating of the day does
not have as much time to occur before the storms reach the
NC/NErn counties. However, the latest HRRR does develop a new
batch of storms back to the west of this stuff, and moves it
across in the current timing of the forecast. This is in line
with the most notable short wave trough we see in this fast WNW
flow. So, will hold the line for the time being on all timing,
but add in the mention of stronger storms arriving a little
quicker in the NW.

Storm attributes/mode appear to be supercellular at first, but
then would morph into clusters/bowing segments. Bulk shear is
50-60kts with the mid-levels holding 60kt westerly winds which,
on a uni-direction shear day like today, will efficiently mix
down and producing long-lived bow echoes. Lingering boundaries
from overnight convection will make plenty of places to generate
storms. The early-day timing across the north is a slight
detriment to severe potential.

Some sunshine and heating is expected in the SW, and the main
boundary for storms to focus upon will create locations in the
central and SWrn counties for development this aftn. The
coverage over the Lower Susq and S-Central mtns is expected to
be lower, but the atmos is still potent there. There may be
CAPEs in the 2000 range in the SE, but high cloud coverage from
upstream convection could knock that down. Shear is also around
40KTs there, lower than inn the north. It is only a couple of
times a year that Central PA is placed into a ENH risk, so we
need to be attentive to any cells that develop.

Temps will be a function of the clearing we get and how early
the storms occur in the north. Maxes should get into the 80s in
the south, but only the lower 70s along the NY border. Wind will
probably be gusting into the 20s over the SW/SC before the
storms flare up there.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area, but clearing should be starting across the
north. This clearing may self-destruct and turn to some fog, but
if the clearing occurs earlier in the aftn, it could dry out
well enough to keep fog patchy. Low clouds are also possible
where the wind is an upslope (Alleghenies). Storms/showers will
diminish for everyone but the SW around or shortly after
midnight. Sticky air will keep the temps from falling out of the
mid 60s for about half of the area. With some clearing, the nrn
mtns could get into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Multiple rounds of showers and t-storms will move across parts
of the airspace from early this morning through early tonight.
Confidence in exact timing/details is still somewhat uncertain,
but the general storm evolution seemed to be handled reasonably
well by the hires models. A cluster of storms currently moving
across Lake Erie is fcst to track northwest to southeast across
north-central PA from 13-18Z. Additional t-storms should form
along a southeastward advancing cold front and impact the south
central airspace later this afternoon into early tonight.
Outside of t-storms, expect mainly VFR conditions to prevail
during the 03/012Z TAF period. Some patchy fog is possible in
the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Evanego
NEAR TERM...Dangelo
SHORT TERM...Dangelo/Evanego
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 3:50 AM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
350 AM EDT Wed Jun 3 2020

PAZ005-006-010>012-017>019-037-041-042-045-046-049>053-058-040800-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are probable late this
morning and early this afternoon. While wind damage is the primary
threat today, tornadoes are also possible. Some of the storms will
make heavy rainfall, which may lead to localized flooding, especially
in areas which received heavy rain overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-040800-
Warren-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024>026-033>036-040800-
Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton-Franklin-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this afternoon
and evening. While damaging wind gusts are the primary threat today,
an isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ027-028-056-057-059-063>066-040800-
Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are probable this afternoon
and early this evening. While wind damage is the primary threat
today, an isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 3, 4:04 AM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service State College PA
404 AM EDT Wed Jun 3 2020

PAZ028-056-030845-
Perry PA-Juniata PA-
404 AM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JUNIATA AND PERRY
COUNTIES UNTIL 445 AM EDT...

At 404 AM EDT, Doppler radar indicated a strong thunderstorm near
Mexico, moving southeast at 40 mph.

Wind gusts to 50 mph and half inch hail are possible.

Locations impacted include...
New Bloomfield, Spruce Hill, Mexico, Walnut, Loysville, Ickesburg,
Shermansdale, Mifflintown, Port Royal, Mifflin and Landisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4028 7733 4029 7733 4028 7736 4030 7737
      4031 7736 4031 7738 4055 7755 4058 7750
      4060 7750 4066 7737 4031 7702 4029 7724
      4027 7730
TIME...MOT...LOC 0804Z 327DEG 36KT 4055 7742

Steinbugl
Special weather statement, Jun 3, 4:23 AM EDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service State College PA
423 AM EDT Wed Jun 3 2020

PAZ037-030900-
Tioga PA-
423 AM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 500
AM EDT...

At 422 AM EDT, Doppler radar indicated a strong thunderstorm near
Mansfield, moving southeast at 45 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Mansfield, Roseville and Mansfield University.

LAT...LON 4193 7692 4184 7690 4170 7689 4185 7715
      4197 7697
TIME...MOT...LOC 0822Z 317DEG 37KT 4185 7698

Steinbugl
Special weather statement, Jun 3, 6:12 AM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service State College PA
612 AM EDT Wed Jun 3 2020

PAZ004-031045-
Warren PA-
612 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARREN COUNTY UNTIL 645
AM EDT...

At 611 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Findley Lake to near Clymer to
near Lincolnville. Movement was east at 50 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Warren, Sheffield, Columbus, Youngsville, Russell, Spring Creek,
Scandia, Lottsville, Grand Valley, Warren South, Garland, Kinzua Dam,
Chapman State Park, Tidioute, Sugar Grove, Starbrick, Clarendon and
Bear Lake.

This includes the following COVID-19 Test Sites...
Warren General Hospital.

LAT...LON 4200 7892 4183 7892 4183 7895 4174 7895
      4163 7907 4162 7951 4165 7961 4200 7960
TIME...MOT...LOC 1011Z 282DEG 45KT 4209 7960 4197 7969 4179 7989

Steinbugl
Special weather statement, Jun 3, 8:05 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service State College PA
805 AM EDT Wed Jun 3 2020

PAZ004-005-010-031300-
McKean PA-Warren PA-Elk PA-
805 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...AND
MCKEAN COUNTIES UNTIL 900 AM EDT...

At 804 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Columbus to near Meadville. Movement was
southeast at 50 mph.

Very heavy rain is expected.
Penny size hail is possible.

Strong thunderstorms will be near...
  Lottsville, Spring Creek and Columbus around 810 AM EDT.
  Garland around 815 AM EDT.
  Youngsville around 820 AM EDT.
  Warren, Chapman State Park and Warren South around 830 AM EDT.
  Sheffield around 840 AM EDT.
  Ludlow around 845 AM EDT.

Other locations impacted by these storms include Tidioute, Starbrick,
Bear Lake, Clarendon and Mount Jewett.

This includes the following COVID-19 Test Sites...
Warren General Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4163 7835 4162 7841 4159 7842 4134 7890
      4137 7897 4134 7910 4141 7910 4145 7906
      4144 7896 4162 7896 4163 7961 4198 7961
      4200 7952
TIME...MOT...LOC 1204Z 296DEG 44KT 4194 7953 4161 8014

Lambert/Gutierrez
Special weather statement, Jun 3, 9:00 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service State College PA
900 AM EDT Wed Jun 3 2020

PAZ005-006-010-011-017-031330-
McKean PA-Potter PA-Cameron PA-Clearfield PA-Elk PA-
900 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
MCKEAN...POTTER...AND CAMERON COUNTIES UNTIL 930 AM EDT...

At 859 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kinzua Bridge State Park to 10 miles south
of Marienville. Movement was southeast at 50 mph.

Wind gusts up to 55 mph and pea size hail are possible.

Locations impacted include...
St. Marys, DuBois, Ridgway, Johnsonburg, Sandy, Cameron, Wharton,
Emporium, Penfield, Rockton, Betula, Wilcox, James City, Force,
Benezette, East Branch Dam, Hicks Run, Kinzua Bridge State Park, S.B.
Elliot State Park and Medix Run.

This includes the following COVID-19 Test Sites...
DuBois Urgent Care Center...
Laboratory Collection Site - Ridgway...
Laboratory Services DuBois...
Penn Highland Health System...
Penn Highland Quality Care...
and Qcare DuBois.

LAT...LON 4158 7779 4147 7794 4147 7799 4144 7799
      4098 7862 4104 7880 4114 7880 4119 7878
      4120 7871 4126 7873 4137 7897 4135 7902
      4135 7908 4134 7910 4141 7910 4145 7906
      4145 7898 4144 7896 4154 7896 4179 7857
TIME...MOT...LOC 1259Z 284DEG 60KT 4171 7856 4133 7919

RXR
Special weather statement, Jun 3, 9:36 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service State College PA
936 AM EDT Wed Jun 3 2020

PAZ017>019-024>026-031415-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Southern Centre PA-
936 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...
HUNTINGDON...CENTRE...BLAIR...AND CAMBRIA COUNTIES UNTIL 1015 AM
EDT...

At 935 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lecontes Mills to near S.B. Elliot State
Park to 8 miles south of Sandy. Movement was southeast at 50 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Strong thunderstorms will be near...
  Clearfield, Curwensville and Lecontes Mills around 940 AM EDT.
  Woodland around 945 AM EDT.
  Jeffries around 950 AM EDT.
  North Philipsburg, Philipsburg and Chester Hill around 955 AM EDT.
  Patton, Blandburg and Hastings around 1000 AM EDT.
  Tyrone, Tipton and Bald Eagle around 1005 AM EDT.

Other locations impacted by these storms include West Decatur,
Tunnelhill, Ramey, Brisbin and Westover.

This includes the following COVID-19 Test Sites...
Blue Course Drive...
Laboratory Collection Site Philipsburg...
Laboratory Services Clearfield...
Qcare Clearfield...
State College Urgent Care Center...
and UPMC Altoona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4106 7880 4112 7858 4124 7832 4123 7822
      4074 7779 4051 7830 4045 7866 4078 7881
TIME...MOT...LOC 1335Z 340DEG 52KT 4116 7831 4105 7855 4099 7881

Jurewicz

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:36 AM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more54 min
Jun 3, 10:50 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill40 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:21 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton54 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga61 min
Jun 3, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Snyder64 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:12 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon63 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.